# SDR UPS01437342

- Difficulty date: November 26, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT RT I/B TRAILING EDGE OF AFT FLAP HAS CRACK IN COMPOSITE POSSIBLE DELAMINATION O/B OF I/B CANOE, MARKED.   INSPECTED AREA AND SPEED TAPED PER EO B747-5750-15750-A.  REINSPECT AT 50 DAY INTERVALS AND PERMANENT REPAIR NO LATER THAN C-CHECK.
